# SDR DALA2025013100759

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 IN REF NRC. 00457: CORROSION ON LH OUTBD SEAT TRACK AT STA 365- 440 SEAT TRACK AT CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00542, CORROSION LEVEL 2, LH OUTBD SEAT TRACK AT STA 365-440 AT CPAX WAS REPLACED PER B757-200 SRM 51-40-02-0G. (0786610)
